Finite element approximation for a modified anomalous subdiffusion equation
Liu, Q., Liu, Fawang, Turner, Ian, & Anh, Vo (2011) Finite element approximation for a modified anomalous subdiffusion equation. Applied Mathematical Modelling: simulation and computation for engineering and environmental systems, 35(8), pp. 4103-4116.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Modified anomalous subdiffusion process, Finite element method, Semi-discrete approximation, Stability, Convergence|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
|Deposited On:||19 Jul 2012 06:28|
|Last Modified:||03 Dec 2012 02:06|
Repository Staff Only: item control page